# SDR MALA976118

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT BLEED LEAK CAUTION LIGHT CAME ON.  CREW COMPLETED QRH TO NO RESOLVE, LIGHT REMAINS ON.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED SENSING LOOP BEHIND LEFT WING SPAR IAW SAAB MM PERFORMED CHECK, ALL CHECKS GOOD.
